MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q EXPANSION KITS, SILVERSOAKER CATHETER, 2.5 IN(6.5 CM); CATHETERS

AVANOS MEDICAL INC. ON-Q EXPANSION KITS, SILVERSOAKER CATHETER, 2.5 IN(6.5 CM); CATHETERS
Model Number PM010-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the "distal markings on catheter not present upon removal.Catheter believed by nursing staff to have snapped internally." the was no reported patient injury nor medical intervention.
 
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.Root cause could not be determined.All information reasonably known as of 14-jun-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q EXPANSION KITS, SILVERSOAKER CATHETER, 2.5 IN(6.5 CM)
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
ujjal chakravartty
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19562785
Report Number2026095-2024-00028
Device Sequence Number18036008
Product Code BSO
UDI-Device Identifier00193494135331
UDI-Public(01)00193494135331
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K051401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM010-A
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown